# SDR VJ9800679

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5260 · Entrance Stairs
- Part: Intercoastal
- Condition: Corroded
- Location: Ventral Stairs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND AFT VENTRAL STAIRS LEFT OUTBOARD WEB HAS CORROSION ON UPPER SURFACE AFT END 70 INCHES FORWARD.  ALSO, A WEB WITH FASTENER HOLES WITH NO EDGE DISTANCE AND ALL 7 HORIZONTAL INTERCOASTAL AND SHEAR CLIPS CORRODED.  REMOVED AND REPLACED ALL INTERCOASTALS THAT WERE OUT OF LIMITS, TREATED ALL CORROSION AND INSTALLED ALL NEW MEMBERS IAW DC9 SRM 51-30-2, 52-01 FIG 1, AND AIRTRAN RES 982287.
